Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IFSL > Volume 10 > On the Renormalization Group Techniques for the...
< Back to Volume

On the Renormalization Group Techniques for the Cubic-Quintic Duffing Equation

Download PDF

Abstract:

We apply the renormalization group techniques for solving the nonlinear cubic-quintic Duffing equation in the presence of an external periodic, non-autonomous force with an additional damping term. We also make a comparative study with the multiple-time scale approach and show that the correction to the frequency is the same.

Info:

Periodical:
International Frontier Science Letters (Volume 10)
Pages:
1-7
DOI:
10.18052/www.scipress.com/IFSL.10.1
Citation:
S. Das "On the Renormalization Group Techniques for the Cubic-Quintic Duffing Equation", International Frontier Science Letters, Vol. 10, pp. 1-7, 2016
Online since:
Dec 2016
Authors:
Export:
Distribution: